# SDR 2002FA0000293

- Difficulty date: February 26, 2002
- Submitted: March 5, 2002
- Operation: General aviation
- Aircraft: N234PT
- Make and model: Beech B36TC
- Aircraft serial: EA662
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 63272913
- Part serial: DLL18462
- Condition: Leaking
- Location: Engine
- Part time: 56 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER WAS FOUND TO BE LEAKING OIL INTO INDUCTION SYSTEM.  CHECKED SYSTEMS AS PER MFG AND MM.  THIS IS NR 1 OF SEVERAL REPLACED ON THIS ENGINE.
